# SDR ASAA2015061512094

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 3,505 hours, 1,178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 22109
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 3,498 hours, 1,175 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE LT PACK TEMP HIGH ILLUMINATED.  ACFT GROUNDED.  PERFORMED PACK ZONE TEMP CONTROLLER BITE READS TCV NR 1 CONTROLLER.  REPLACED TCV IAW MM 21-51-10.  CONTROLLER BITE MM 21-61-00.  LEAK CHECKED AND ALL PASSED.  ACFT GOOD FOR SERVICE.
